# SDR CA971216015

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolts
- Part number: 857536213
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL FOUR FLAP TRACK ROLLER SHAFTS FOUND WITH INTERNAL CORROSION.
